# SDR I5EA2019070900002

- Difficulty date: July 4, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N808TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 75,380 hours, 43,595 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: L1 DOOR SLIDE INADVERTANLY DEPLOYED.  CORRECTIVE ACTION: LOGPAGE # 34538 REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-61-35. INSPECTED NO DEFECTS NOTED.
